# SDR DALA201805173029

- Difficulty date: April 30, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 36,010 hours, 18,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON SIDE BOX BEAM UPPER FLANGE FROM THE FIRST & SECOND FASTENER HOLES FORWARD OF FR 43 & Y+1650.0 IN PASSENGER CABIN, PERFORMED PERMANENT REPAIR ON SIDE BOX BEAM .
